Follow
Ivan Ganchev Ivanov
Ivan Ganchev Ivanov
Professor of Applied Mathematics, Sofia University "St.Kl.Ohridski"
Verified email at feb.uni-sofia.bg
Title
Cited by
Cited by
Year
Association of patient characteristics and tumor genomics with clinical outcomes among patients with non–small cell lung cancer using a clinicogenomic database
G Singal, PG Miller, V Agarwala, G Li, G Kaushik, D Backenroth, A Gossai, ...
Jama 321 (14), 1391-1399, 2019
3852019
Global disparities in SARS-CoV-2 genomic surveillance
AF Brito, E Semenova, G Dudas, GW Hassler, CC Kalinich, MUG Kraemer, ...
Nature communications 13 (1), 7003, 2022
1602022
Nimbro rescue: solving disaster‐response tasks with the mobile manipulation robot momaro
M Schwarz, T Rodehutskors, D Droeschel, M Beul, M Schreiber, ...
Journal of Field Robotics 34 (2), 400-425, 2017
1492017
On matrix equations XA* X− 2A= I
IG Ivanov, VI Hasanov, BV Minchev
Linear Algebra and its Applications 326 (1-3), 27-44, 2001
1062001
A new modification of Newton’s method
VI Hasanov, IG Ivanov, G Nedzhibov
Appl. Math. Eng 27, 278-286, 2002
1042002
Improved methods and starting values to solve the matrix equations 𝑋𝐴* 𝑋⁻ 𝐴= 𝐼 iteratively
I Ivanov, V Hasanov, F Uhlig
Mathematics of computation 74 (249), 263-278, 2005
992005
Properties of positive definite solutions of the equation X+ A∗ X− 2A= I
IG Ivanov, SM El-Sayed
Linear Algebra and its Applications 279 (1-3), 303-316, 1998
941998
Comparative metabolic profiling of Haberlea rhodopensis, Thellungiella halophyla, and Arabidopsis thaliana exposed to low temperature
M Benina, T Obata, N Mehterov, I Ivanov, V Petrov, V Toneva, AR Fernie, ...
Frontiers in Plant Science 4, 499, 2013
752013
On two perturbation estimates of the extreme solutions to the equations XA* X− 1A= Q
VI Hasanov, IG Ivanov
Linear Algebra and its Applications 413 (1), 81-92, 2006
662006
Solutions and perturbation estimates for the matrix equations XA∗ X− nA= Q
VI Hasanov, IG Ivanov
Applied mathematics and computation 156 (2), 513-525, 2004
652004
On positive definite solutions of the family of matrix equations X+ A* X-nA= Q
IG Ivanov
Journal of Computational and Applied Mathematics 193 (1), 277-301, 2006
502006
Improved perturbation estimates for the matrix equations XA∗ X− 1A= Q
VI Hasanov, IG Ivanov, F Uhlig
Linear algebra and its applications 379, 113-135, 2004
392004
Iterations for solving a rational Riccati equation arising in stochastic control
IG Ivanov
Computers & Mathematics with Applications 53 (6), 977-988, 2007
342007
On some iterations for optimal control of jump linear equations
IG Ivanov
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 4012-4024, 2008
292008
Positive Definite Solutions of the Equation X + A*X -n A=I
V Hassanov, I Ivanov
Numerical Analysis and Its Applications: Second InternationalConference, NAA…, 2001
292001
On the design of polymeric 5′-O-ester prodrugs of 3′-azido-2′,3′-dideoxythymidine (AZT)
KD Troev, VA Mitova, IG Ivanov
Tetrahedron Letters 51 (47), 6123-6125, 2010
282010
Properties of Stein (Lyapunov) iterations for solving a general Riccati equation
IG Ivanov
Nonlinear Analysis: Theory, Methods & Applications 67 (4), 1155-1166, 2007
282007
Molecular mechanisms preventing senescence in response to prolonged darkness in a desiccation-tolerant plant
M Durgud, S Gupta, I Ivanov, MA Omidbakhshfard, M Benina, S Alseekh, ...
Plant physiology 177 (3), 1319-1338, 2018
272018
Perturbation analysis for solutions of XA* X− nA= Q
IG Ivanov
Linear algebra and its applications 395, 313-331, 2005
212005
A numerical procedure to compute the stabilising solution of game theoretic Riccati equations of stochastic control
V Dragan, I Ivanov
International Journal of Control 84 (4), 783-800, 2011
202011
The system can't perform the operation now. Try again later.
Articles 1–20